Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 12, NWS North Platte, NE

May 17, 2019Deuel County, Garden County, Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2019, 3:33 PM MDT for Deuel County, Garden County, Keith County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2019, 3:33 PM MDT (21:33 UTC)
Expired
May 17, 2019, 4:15 PM MDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.5 in
Wind
50.0 mph

Counties Deuel County, NE, Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 162 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 3:50 PM MDTHAIL 14 Ne Chappell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 1:59 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2019-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2019-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-721 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS53 KLBF 172133
SVRLBF
NEC049-069-101-172215-
/O.NEW.KLBF.SV.W.0012.190517T2133Z-190517T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
333 PM MDT Fri May 17 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Keith County in southwestern Nebraska...
  Southeastern Garden County in the Panhandle of Nebraska...
  Deuel County in the Panhandle of Nebraska...

* Until 415 PM MDT.

* At 333 PM MDT, a severe thunderstorm was located near Ovid, or near
  Chappell, moving northeast at 40 mph.

  HAZARD...Tennis ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Chappell, Oshkosh, Lewellen, Barton, Ash Hollow State Historical
  Park, Eagle Gulch Campground, Ruthon, Clear Creek State Wildlife
  Management Area, Mount Vernon, Intersection of Highway 27 and 9
  Mile Road, Bluewater Battlefield State Historical Park and Windlass
  Hill.

This includes the following highways...
 Highway 92 between mile markers 115 and 125.
 Interstate 80 in Nebraska between mile markers 78 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of, southwestern and west central Nebraska.

LAT...LON 4112 10262 4152 10241 4143 10198 4140 10198
      4139 10186 4100 10216 4101 10262
TIME...MOT...LOC 2133Z 217DEG 35KT 4102 10243 

HAIL...2.50IN
WIND...<50MPH
 
$$

JWS
3 follow-up statements
612 
WWUS53 KLBF 172143
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
343 PM MDT Fri May 17 2019

NEC049-069-101-172215-
/O.CON.KLBF.SV.W.0012.000000T0000Z-190517T2215Z/
Keith NE-Garden NE-Deuel NE-
343 PM MDT Fri May 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHWESTERN KEITH...SOUTHEASTERN GARDEN AND DEUEL COUNTIES...

At 343 PM MDT, a severe thunderstorm was located near Chappell,
moving north at 60 mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Chappell, Oshkosh, Lewellen, Barton, Ash Hollow State Historical
Park, Eagle Gulch Campground, Ruthon, Clear Creek State Wildlife
Management Area, Mount Vernon, Intersection of Highway 27 and 9 Mile
Road, Bluewater Battlefield State Historical Park and Windlass Hill.

This includes the following highways...
 Highway 92 between mile markers 115 and 125.
 Interstate 80 in Nebraska between mile markers 78 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of, southwestern and west central Nebraska.

LAT...LON 4112 10262 4152 10241 4143 10198 4140 10198
      4139 10186 4100 10216 4101 10262
TIME...MOT...LOC 2143Z 197DEG 53KT 4113 10240 

HAIL...1.75IN
WIND...<50MPH
 
$$

JWS
748 
WWUS53 KLBF 172202
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
402 PM MDT Fri May 17 2019

NEC049-069-101-172215-
/O.CON.KLBF.SV.W.0012.000000T0000Z-190517T2215Z/
Keith NE-Garden NE-Deuel NE-
402 PM MDT Fri May 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHWESTERN KEITH...SOUTHEASTERN GARDEN AND DEUEL COUNTIES...

At 402 PM MDT, a severe thunderstorm was located 8 miles southwest of
Lewellen, or 10 miles south of Oshkosh, moving northeast at 45 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Chappell, Oshkosh, Lewellen, Barton, Ash Hollow State Historical
Park, Eagle Gulch Campground, Ruthon, Clear Creek State Wildlife
Management Area, Mount Vernon, Intersection of Highway 27 and 9 Mile
Road, Bluewater Battlefield State Historical Park and Windlass Hill.

This includes the following highways...
 Highway 92 between mile markers 115 and 125.
 Interstate 80 in Nebraska between mile markers 78 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of, southwestern and west central Nebraska.

LAT...LON 4112 10262 4152 10241 4143 10198 4140 10198
      4139 10186 4100 10216 4101 10262
TIME...MOT...LOC 2202Z 218DEG 40KT 4126 10227 

HAIL...1.25IN
WIND...<50MPH
 
$$

JWS
007 
WWUS53 KLBF 172217
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
417 PM MDT Fri May 17 2019

NEC049-069-101-172227-
/O.EXP.KLBF.SV.W.0012.000000T0000Z-190517T2215Z/
Keith NE-Garden NE-Deuel NE-
417 PM MDT Fri May 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KEITH...
SOUTHEASTERN GARDEN AND DEUEL COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of, southwestern and west central Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Garden county.

LAT...LON 4112 10262 4152 10241 4143 10198 4140 10198
      4139 10186 4100 10216 4101 10262
TIME...MOT...LOC 2217Z 217DEG 35KT 4136 10217 

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:24 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 17, 2:24 PM MDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
324 PM CDT Fri May 17 2019

.MESOSCALE UPDATE...
Issued at 319 PM CDT Fri May 17 2019

At 19Z, surface low pressure was analyzed near Wray, CO. A warm
front extended northeast from near Ogallala to south of Thedford
and south of O'Neill. A dryline bulge extended from near Akron
through Wray, CO southward to along the CO/KS border. Deep layer
shear has increased this afternoon to 45 to 50kt near and south of
the warm front. Temperatures were in the upper 70s to lower 70
south of the warm front, to as cold as the upper 40s in Sheridan
County.

Surface based CAPEs near from 2500-4000 J/kg near and south of the
warm front continue to increase. A lead short wave is progressing
north northeast out of eastern Colorado to enhance low level
convergence along the dryline in northeast CO. With convective
towers increasing along the dryline bulge across northeast CO would
expect further development in the next 2 hours into southwest
Nebraska. Once this reaches better moisture, expecting storms to
increase in intensity between 3 and 4 PM CDT. The triple point into
southwest Nebraska, and areas near and just north of the warm front
will be at the highest risk for severe weather. Storms will move
quickly northeast near 35 mph and may contain very large hail to 3
inches diameter and damaging winds to 70 mph. A few tornadoes are
likely with an intense tornado or two possible.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 319 PM CDT Fri May 17 2019

Strong southwest flow aloft combined with strong southerly low
level flow ahead of the dryline will be providing sufficient deep
layer shear to generate supercells along the dryline after about 3
PM CDT. Bunkers right-moving supercells will be from the
southwest and rapid - about 35 kts or so making supercell
interaction likely. All modes of severe weather will be possible
with initial development and as storms remain in the warm sector.
As expected, storms that encounter the warm from will have an
enhanced tornado threat as explains in prev SPC and the mesoscale
update discussions. As upper support strengthens through the
evening the small clusters will likely grow upscale to one or two
large convective systems with large hail and damaging winds a
continued threat. Storms push north into SD after midnight. Cold
front overtakes the area through the night.

Mainly a dry start to Saturday but a secondary frontal surge will
drop quickly south across the area. Some chance for weak
thunderstorm development along this front Sat afternoon though
coverage is expected to be limited.

.LONG TERM...(Sunday through Friday)
Issued at 319 PM CDT Fri May 17 2019

A cooler and wetter pattern shapes up for the first half of the work
week as yet another upper low becomes negatively tilted and closes
off over the Great Basin area. Deep southerly flow ahead of this
feature across the central and southern Plains will allow moisture
to return and increase across the area setting the stage for a
prolonged rain event in areas that have seen plenty of rain already
this year. While some deterministic solutions suggest snow at least
mixing with rain in the far northwest portion of the area,
believe at this time a lack of deep cold air will preclude
anything but a brief mix Tuesday night at this point, and
confidence on that is low. So will leave precip type as all rain
for now.

Chances for rain continue through the remainder of the week as well
and another system drops into the main long wave trough across the
west by late Wedneday and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1249 PM CDT Fri May 17 2019

A warm front currently extends from north of OGA to south of TIF
and south of ONL. this boundary will lift slightly north today.
Areas to the north will experience IFR to occasional LIFR CIGs.
Boundary will also serve as focus for severe thunderstorm
development between 17/20Z-23Z. Storms will be scattered with
severe weather possible including strong winds, large hail, heavy
rain leading to reduced visibility, and isolated tornadoes.
Confidence in storms directly impacting TAF sites is low to
medium. included a tempo at KLBF from 1722/1802 for VRB20g35KT 5SM
-TSRA and at KVTN from 1803/1806. Expect gradually improving CIGS
 after 12z/18th across northern Nebraska including KVTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE UPDATE...Roberg
SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...Roberg
Hazardous weather outlook, May 17, 2:18 PM MDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
318 PM CDT Fri May 17 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-182030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
318 PM CDT Fri May 17 2019 /218 PM MDT Fri May 17 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

There is an enhanced risk for severe thunderstorms across much of
western and north central Nebraska through tonight. All types of
severe weather will be possible with these storms including very
large hail, damaging winds and isolated tornadoes. The greatest
risk for tornadoes is expected to be south and east of a line from
O'Neill to Thedford to Big Springs. North of this area very large
hail will be possible along with damaging winds.

Locally heavy rain will also be possible with any of the stronger
storms initially, as well as later this evening when the storms
merge across north central Nebraska.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Heavy rainfall is possible Monday through Wednesday with most
locations seeing greater than 1" of rain and some locations
exceeding 2" total.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this evening across much of
southwest into central Nebraska.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 17, 2:53 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
353 PM CDT Fri May 17 2019

NEZ005-008-025-026-172145-
Brown NE-Eastern Cherry NE-Thomas NE-Blaine NE-
353 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHWESTERN BROWN...NORTHWESTERN BLAINE AND CENTRAL THOMAS COUNTIES
UNTIL 445 PM CDT...

At 353 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Thedford, moving northeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Thedford, Elsmere, Purdum, Highway 83 crossing The Dismal River,
Natwick and Koshopah.

This includes the following highways...
 Highway 2 between mile markers 206 and 225.
 Highway 83 between mile markers 131 and 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for north central
Nebraska.

LAT...LON 4174 10051 4184 10073 4224 10051 4217 9998
TIME...MOT...LOC 2053Z 219DEG 40KT 4183 10057

Snively
Local storm report, May 17, 3:16 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             4 E THEDFORD            41.98N 100.50W
05/17/2019  E1.75 INCH       THOMAS             NE   PUBLIC

            MOSTLY QUARTER SIZE WITH A HANDFUL OF GOLF BALL SIZE HAIL

&&

THORNE
Special weather statement, May 17, 3:24 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service North Platte NE
424 PM CDT Fri May 17 2019

NEZ038-172200-
Custer NE-
424 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 500
PM CDT...

At 424 PM CDT, Doppler radar was tracking a strong thunderstorm near
Callaway, or 11 miles southwest of Broken Bow, moving north at 60
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Broken Bow, Callaway, Sargent, Merna, Lillian, Round Valley,
Walworth, Divide Hill and Gates.

This includes the following highways...
 Highway 183 between mile markers 109 and 120.
 Highway 2 between mile markers 267 and 283.
 Highway 92 between mile markers 272 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Nebraska.

LAT...LON 4119 9973 4124 9994 4173 9966 4172 9923
TIME...MOT...LOC 2124Z 202DEG 52KT 4129 9979

Snively
Special weather statement, May 17, 3:28 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
428 PM CDT Fri May 17 2019

NEZ038-172200-
Custer NE-
428 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
500 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Eddyville, or 23 miles northeast of Lexington,
moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Mason City, Buckeye, Block Hill Basin, Burr Oak, Gavin Siding,
Intersection of Highway 183 and Cumro Road and Cumro.

This includes the following highways...
 Highway 183 between mile markers 73 and 87.
 Highway 2 between mile markers 298 and 307.

A Tornado Watch remains in effect until 1000 PM CDT for central
Nebraska.

LAT...LON 4105 9969 4126 9959 4126 9920 4105 9921
TIME...MOT...LOC 2127Z 221DEG 28KT 4106 9950

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 6:35 PM MDTSpecial Weather StatementLBFHayes25 min
May 16, 6:38 PM MDTSpecial Weather StatementLBFPerkins37 min
May 16, 7:08 PM MDTSpecial Weather StatementLBFKeith52 min
May 16, 7:15 PM MDTSpecial Weather StatementLBFLincoln30 min
May 16, 7:30 PM MDTSpecial Weather StatementLBFDawson30 min
May 16, 7:35 PM MDTSpecial Weather StatementLBFKeith25 min
May 16, 7:38 PM MDTSevere Thunderstorm WarningLBFLincoln52 min
May 16, 8:40 PM MDTSpecial Weather StatementLBFMcPherson35 min
May 17, 2:53 PM MDTSpecial Weather StatementLBFThomas52 min
May 17, 3:03 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas42 min
May 17, 3:22 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock38 min
May 17, 3:24 PM MDTSpecial Weather StatementLBFCuster36 min
May 17, 3:27 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
May 17, 3:28 PM MDTSpecial Weather StatementLBFCuster32 min
May 17, 3:45 PM MDTSpecial Weather StatementLBFBrown45 min
May 17, 3:59 PM MDTSevere Thunderstorm WarningLBFBlaine, Loup, Rock46 min
May 17, 4:02 PM MDTSpecial Weather StatementLBFBrown, Rock28 min
May 17, 4:05 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith40 min
May 17, 4:16 PM MDTSevere Thunderstorm WarningLBFArthur, Keith44 min
May 17, 4:29 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha31 min
May 17, 4:32 PM MDTSpecial Weather StatementLBFBrown28 min
May 17, 4:37 PM MDTSevere Thunderstorm WarningLBFHolt, Rock38 min
May 17, 4:57 PM MDTSpecial Weather StatementLBFHolt33 min
May 17, 4:58 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins47 min
May 17, 5:02 PM MDTSpecial Weather StatementLBFKeya Paha43 min
May 17, 5:03 PM MDTTornado Warning Tornado observedLBFFrontier42 min
May 17, 5:07 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes53 min
May 17, 5:12 PM MDTSevere Thunderstorm WarningLBFHolt, Rock17 min
May 17, 5:13 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson47 min
May 17, 5:15 PM MDTSpecial Weather StatementLBFRock45 min
May 17, 5:18 PM MDTSpecial Weather StatementLBFBoyd12 min
May 17, 5:21 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock39 min
May 17, 5:26 PM MDTSpecial Weather StatementLBFBlaine49 min
May 17, 5:27 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln24 min
May 17, 5:34 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Thomas41 min
May 17, 5:41 PM MDTTornado WarningLBFFrontier49 min
May 17, 5:58 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.